# SDR 98ZZZX1836

- Difficulty date: February 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17SJ
- Make and model: Bolkms BK117B1
- Aircraft serial: 7230
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Pickup
- Part number: 430106202
- Condition: Malfunctioned
- Location: Nr 2 Eng N1
- Part time: 80 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPEED PICKUP UNIT CAUSES N1 GAUGE TO FLUCTUATE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
